Home » Fat Loss Videos » Redness and bloated face while on TRT?

Redness and bloated face while on TRT?


Redness and bloated face while on TRT?

25 Responses so far.

  1. livefastandforever says:

    Hi Doctor, what brand trt you recommend is best please? Have also problems with anxiety,most of the time: i don 't drive on the hiway or tunnels because the fear of having a atack and can 't find a way out,what would be dangerous.
    Also ,i read that some dudes inject up to 150mg per week,to avoid ups and downs,what do you think about that?

    Greetz,and thanks for the very good vids!!

    Peter.(From Belgium)Sorry for my bad Englisch!!

  2. DL VOX says:

    It may be a dosing issue. I’m always red but never bloated unless I consume too much sodium or alcohol. My face and jaw have actually narrowed.

  3. Mark Anthony says:

    1/16 MG arimidex makes my knee hurt so bar I can't walk and depressed. Extreme fatigue. Bad drug.

  4. John Lovelace says:

    Chads just chad forever

  5. Christopher Mitchell says:

    Cut the crap what can u take too take the bloating of the face away

  6. george ce says:

    Has it ever occurred to you (aside all estrogen, RBC, etc) that free test competes for same receptors with cortisol and after usually 4 weeks, the amount of test equals the amount of cortisol in your blood.That s when a bber reaches a plateau ( during first few years of cycling, not later when myostatin is the reason) . And ONE fo the side effects of high cortisol levels IS bloated face – just like in cushing syndrome.

  7. Some Name says:

    I’m waking up during the night, on testosterone and on anti depressants. I have a bloated face and can not find a doctor to save my life to help me with neither the insomnia or the puffiness. So frustrating.

  8. Popeyestrings Godbless says:

    The answer is at 1039.lol

  9. Rick Payton says:

    Dam you answered my question because my whole body turned completely red being that I was already light red. Now I am looking more masculine

  10. Cini minis says:

    I always thought the bloat was down to the excessive food intake and the fact juice makes you take in more?

  11. jorge quintero says:

    I have the same problem, definitely look older on trt. When I get off my face returns back. Everybody also tells me, so it’s not just me being Paranoid

  12. ZOMBONA says:

    He's got all the answers BUT even this clever doc has a the Red face.

  13. Grady Whitman says:

    This describes me exactly. I've been on and off T many times and I get the same sides: blood pressure goes up about 10 points, pulse goes up 10 bpm, hematocrit goes to 55, water retention and red puffy face. I love T but these sides suck. I've tried everything including AIs etc. to no avail. The only thing that works is blood donation to get my hematocrit down – helps a little with the red face and I can feel that my hearts not working as hard so I actually feel better. Cutting out alcohol helps too but that's no fun.

  14. Brad White says:

    I’m on depo testosterone. What is the difference?

  15. James says:

    The bloat I get on dbol in my face is comical

  16. Tom Stopper says:

    Hello, Is it ok to take TRT if a persons in slightly overweight? I am 50 years old, with a 12.8 nmol/l . I have been suffering from all the usual symptoms of low test, also I been suffering from joint pain especially in the lower part of the body. Many thanks

  17. DJ R Fab says:

    I was wondering if it's normal or something to worry about that my legs, hands and face blow up since taking 1cc injection of enanthate, 1 of tren per week with 40mgs a day of winstrol. How can I counteract this effect or should this not be happening and I should stop all together

  18. Epic Winz2017 says:

    Bloat is E2, mostly from the hcg. Aromatase inhibitor will correct this. Exemestane works like a charm.

  19. Justin C. says:

    He didn't mention HCG. If i want to retain water fast HCG will do it.

  20. Bob Aleywine says:

    AD-50 is a beautiful thing…150mg a day lets rock N Roll…

  21. caged lion says:

    Thats from high estrogen run a ai and itll be gone like that

  22. Michael Welke says:

    boated face is my biggest bitch with Cypionate. It makes me look overweight. Square face comes to mind.

  23. M R says:

    There’s so many variables and people/patients need to be specific. If being a doctor was that easy, everyone would do it.

  24. Canadian Aussie says:

    Cut this middle man out and just have doctor talk this other guy is annoying

  25. Jonathan J. Springer says:

    This doctor is badass.